MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED

BECTON DICKINSON MEDICAL SYSTEMS BD ORAL SYRINGE; CONTAINER, LIQUID MEDICATION, GRADUATED
Catalog Number 305207
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd oral syringe had a scale marking issue.The following information was provided by the intial reporter translated from french to english: "the customer declares a quality defect on syringes ref 305207 / the graduations fade when touched / the order and invoice date from 2019.".
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
One sample and one photo of a 1ml amber oral syringe (p/n ¿ 305207) were received and evaluated.The syringe received loose is missing almost all the scale markings on the barrel.The photo shows one loose syringe with the missing scale markings as described above.The condition observed is non-conforming per product specification.Potential root cause for the scale markings missing defect is associated with the marking process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.A device history record review was completed for provided lot number 8324968 showing no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ORAL SYRINGE
Common Device Name
CONTAINER, LIQUID MEDICATION, GRADUATED
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19582109
Report Number1213809-2024-00401
Device Sequence Number12594192
Product Code KYW
UDI-Device Identifier50382903052078
UDI-Public(01)50382903052078(11)181120(10)8324968
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305207
Device Lot Number8324968
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown